# SDR DALA2023051503830

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,335 hours, 26,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 3L DOOR STUCK OPEN. GUST LOCK WILL NOT MOVE. CORRECTIVE ACTION: CYCLED DOOR HANDLE REF B757 AMM 52-11. OPS CKS GOOD. (9413824)
